American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] P. Brian Shay. ${\rm mod}$ $p$ Wu formulas for the Steenrod algebra and the Dyer-Lashof algebra . Proc. Amer. Math. Soc. 63 (1977) 339-347. MR 0454974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Edgar H. Brown and Franklin P. Peterson. Some remarks about symmetric functions . Proc. Amer. Math. Soc. 60 (1976) 349-352. MR 0433465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Raphael S. Zahler. Nonrealizability of some cyclic complex bordism modules . Proc. Amer. Math. Soc. 47 (1975) 218-222. MR 0362306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stanley O. Kochman. Homology of the classical groups over the Dyer-Lashof algebra . Trans. Amer. Math. Soc. 185 (1973) 83-136. MR 0331386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Albert T. Lundell. Torsion in $K$-theory and the Bott maps . Trans. Amer. Math. Soc. 183 (1973) 59-85. MR 0326730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Stanley O. Kochman. The homology of the classical groups over the Dyer-Lashof algebra. Bull. Amer. Math. Soc. 77 (1971) 142-147. MR 0314049.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1